MathSciNet Relay Station
MathSciNet bibliographic data
MR1908187 65N30
Bottasso, Carlo L.; Micheletti, Stefano; Sacco, Riccardo The discontinuous Petrov-Galerkin method for elliptic problems. Comput. Methods Appl. Mech. Engrg. 191 (2002), no. 31, 3391–3409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement